Traveling wave solutions of the Camassa-Holm and Korteweg-de Vries equations

Research output: Contribution to journalArticle

Abstract

We show that the smooth traveling waves of the Camassa-Holm equation naturally correspond to traveling waves of the Korteweg-de Vries equation.

Details

Authors
  • Jonatan Lenells
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)508-520
JournalJournal of Nonlinear Mathematical Physics
Volume11
Issue number4
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedYes